# SDR ASAA2013021794024

- Difficulty date: February 17, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435318
- Part serial: 2685
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP LOWER SURFACE IS DENTED.  LT WING OTBD AFT FLAP LOWER SURFACE REPAIRED IAW SRM 51-70-10, REP 4.
